# SDR RAIA950436

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Prop De-Ice
- Part number: 660716235
- Condition: Inop
- Location: Nr 2
- Part time: 6,055 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - 7454 - NR 2 PROP DE-ICE INOP.  REPLACED PROP ASSY.  (W)
